I have also felt nauseous and have sweats. i was not able to rest well either the past few nights and feel out of it. when will terrible feeling go away? i took Paxil before switching to this.Paxil never did this. should i wait this out to see if it subsides? I am exhausted!
Hi, shifty! Nothing abnormal is going on ~ everything you describe are common side effects while starting Wellbutrin and generally resolve over just a few days to a week or two. You should notify your doctor though as she/he may elect to lower your dose temporarily or have suggestions on how to counteract the side effects.
"Some side effects of bupropion may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. "
Best regards, be patient, and good luck with your treatment! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2012 • 3 answers
Posted 28 Nov 2014 • 2 answers
Posted 18 Aug 2015 • 0 answers
Posted 8 Jan 2018 • 1 answer
Posted 2 Mar 2018 • 0 answers